# SDR CALA2021071201078

- Difficulty date: July 11, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N62883
- Make and model: Boeing 737924ER
- Aircraft serial: 42202
- Aircraft time: 19,463 hours, 6,982 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pulley
- Condition: Missing
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 R/H WING REAR SPAR HAS SPOILER PULLEY AND SUPPORT BRACKET MISSING BELOW #8 SPOILER BEHIND #2 ENGINE PYLON. CLASSIFIED AS CATEGORY 2 PDA PER GMM 02-30-95. COMPLIED WITH GMM 02-30-95 FOR MISSING PULLEY BRACKET ON R/H WING TRILING EDGE BEHIND #2 ENGINE PYLON.REF. AAR N/R: 9485440 " INSTALLED NEW PULLEYAND SUPPORT BRACKET AT R/W FIXED T/E REAR SPAR SPOILER CABLE . REF. B737-900 AMM 20-10-09-400-801 AND SRM 51-40-82-06-0.ADJUSTMENT AND OP''S CHECK OF CONTROL CABLES OK, ADD EMP:V914420 INSPETCED BY: V891406 WOK ACCOMPLISHED BY V914420 STATION 287." REF. B737-900 AMM 27-61-00-820-801 AND SRM 51-40-02-06-0,WING
